# SDR DALA2018022101017

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 70,921 hours, 52,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW VERBAL, F/C LAV SMOKE ALARM SOUNDED ON TAXI IN. FLIGHT NUMBER WAS NOT SPECIFIED. R&R DETECTOR.
